Multiplicative Approximations and the Hypervolume Indicator

TitleMultiplicative Approximations and the Hypervolume Indicator
Publication TypeConference Paper
Year of Publication2009
AuthorsFriedrich T, Horoba C, Neumann F
Page(s)571-578
Other Numbers2542
Acknowledgment

This work was partially funded by the Deutscher Akademischer Austausch Diesnst (DAAD) through a postdoctoral fellowship.

URLhttp://www.icsi.berkeley.edu/pubs/algorithms/multiplicativeapp09.pdf
Bibliographic Notes

Proceedings of the Genetic and Evolutionary Computation Conference (GECCO 2009), Montreal, Canada, pp. 571-578

Abbreviated Authors

T. Friedrich, C. Horoba, and F. Neumann

ICSI Research Group

Algorithms

ICSI Publication Type

Article in conference proceedings